IJPAM: Volume 106, No. 1 (2016)

ALTERNATE ITERATIVE NUMERICAL ALGORITHMS
FOR MINIMIZATION OF UNCONSTRAINED
NONLINEAR FUNCTIONS

K. Karthikeyan
School of Advanced Sciences
VIT University
Vellore, 632014, INDIA


Abstract. In this paper, we propose few alternate numerical algorithms for minimization of unconstrained non-linear functions by using modified Adomian decomposition method. Then comparative study among the new algorithms and Newton's algorithm is established by means of examples.

Received: October 9, 2015

AMS Subject Classification: 90C27, 93B40, 65K10

Key Words and Phrases: non-linear functions, Minimization, Newton's method, Adomian decomposition method, modified Adomian decomposition method

Download paper from here.




DOI: 10.12732/ijpam.v106i1.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 1
Pages: 1 - 10


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).